# SDR SWAA2021052770644

- Difficulty date: May 7, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Lt Ram Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RAM AIR INLET LIP ASSEMBLY FOUND CRACK AT O/B SIDE AFT CORNER / RECEIVED SERVICEABLE PANEL LT RAM AIR INLET LIP ASSY 191HL APPLIED TOP COAT PER B737-700 AMM 51-21-73-370-803, PANEL WILL BE INSTALLED ON CUSTOMER CARD 5331-1-14524-NG.
